# SDR CA010629024

- Difficulty date: May 18, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,469 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: HED60CR132200
- Condition: Worn
- Location: Generator
- Part time: 12 hours
- Component: Generator, Bosch, 5243212158
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 2 GEN CAUTION LIGHT ILLUMINATED ON CAWS PANEL. PILOT ALSO NOTED THAT A VERY LOUD SQUEALING SOUND COULD BE HEARD IN HEADSET. CAUTION LIGHT THEN ILLUMINATED & PILOT THEN SELECTED NR 2 GEN SWITCH TO OFF POS. GEN WAS THEN RE-SELECTED TO ON POS, WITH SAME RESULT AS NOTED ABOVE. GEN #2 WAS THEN SELECTED TO OFF POS, & THEAIRCRA FT RETURNED TO BASE. ONCE AGAIN MAINTENACE FOUND THAT POST SB- "24-016" BRUSHES HAD FAILED WELL BEFORE THEIR LIFE LIMIT WAS REACHED. A EW SET OF POST S/B BRUSHES WAS INSTAND AIRCRAFT GROUND RUN, WITH NO FURTHER DEFECTS BEING NOTED. AS MENTION IN OUR PREVIOUS SDR 11-05-2001. MAINT HAS INSTITUED A VOLUNTARY
